Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 27, 2016, 9:13 PM EDT for Coweta County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 9:13 PM EDT (01:13 UTC)
- Expired
- Apr 27, 2016, 9:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
883
WWUS82 KFFC 280113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT WED APR 27 2016
GAZ053-280145-
COWETA GA-
913 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 945 PM EDT...
AT 913 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRANTVILLE...OR 7 MILES
SOUTHWEST OF NEWNAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...GRANTVILLE...MORELAND...SHARPSBURG...TURIN...EAST NEWNAN AND
MADRAS.
LAT...LON 3346 8474 3332 8461 3322 8481 3322 8485
3321 8486 3322 8487 3322 8486 3331 8495
TIME...MOT...LOC 0113Z 237DEG 21KT 3328 8487
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 27, 8:58 PM EDT, 15 minutes earlier.
Area forecast discussion, Apr 27, 8:58 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 858 PM EDT WED APR 27 2016 .PREV DISCUSSION... /ISSUED 215 PM EDT WED APR 27 2016/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... NOT A REAL CLEAR CUT FORECAST TONIGHT AND THURSDAY. HI RES MODELS CANNOT SEEM TO AGREE ON A SOLUTION AND ARE QUITE DIVERGENT IN THEIR SOLUTIONS. THERE IS ONE COMMON THEME AND THAT IS MOISTURE WILL BE INCREASING THROUGH TONIGHT AND EXITING THURSDAY. WITH EACH RUN OF THE HI-RES MODELS THEY ARE FOCUSING ON A COUPLE WAVES OF CONVECTION MOVING ACROSS THE CWA TONIGHT. WITH TSRA OVER SERN AL AND FL PANHANDLE MOVING NORTH...THIS SHOULD SPREAD INTO WEST CENTRAL GA LATER THIS AFTERNOON AND INTO NORTH GA TONIGHT AS WILL THE CONVECTION OVER MISSISSIPPI. HAVE INCREASED POPS TO CATEGORICAL OVER THE EXTREME NORTHERN COUNTIES WITH LIKELY POPS ACROSS THE REST OF NORTH AND WEST CENTRAL GA. THE DEEP MOISTURE WILL SHIFT INTO CENTRAL GA THURSDAY AFTERNOON. THE BEST RISK OF THUNDER WILL BE THIS AFTERNOON AND EVENING...AS WELL AS THURSDAY AFTERNOON ACROSS CENTRAL GEORGIA. HOWEVER CANT RULE OUT TSRA AFTER MIDNIGHT. DRIER AIR WILL MOVE INTO NORTH GA THURSDAY AFTERNOON AND ACROSS THE ENTIRE THURSDAY NIGHT. THIS WILL KEEP A DRY FORECAST FOR LATE THURSDAY NIGHT AND FRIDAY. 17 LONG TERM /FRIDAY THROUGH WEDNESDAY/... MEDIUM RANGE MODELS CONTINUE TO COME INTO NOTICEABLY BETTER AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD. STILL INDICATING THE GENERAL TREND WILL BE FOR AN INCREASE IN PRECIPITATION CHANCES BEGINNING SATURDAY AND CULMINATING LATE SUNDAY BEFORE DIMINISHING SOMEWHAT MONDAY/TUESDAY. ALL OF THIS WAS REPRESENTED QUITE WELL IN THE EXTENDED FORECAST GRIDS AND I HAVE ELECTED TO MAKE ONLY MINOR ADJUSTMENTS AT THIS TIME. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION /THURSDAY NIGHT THROUGH TUESDAY/... GUIDANCE IN BETTER OVERALL AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES OF THE MAJORITY OF FCST PERIOD. WE START OUT WITH DIMINISHING CONVECTIVE POTENTIAL LATE THURSDAY TO THE SOUTH AND EAST FROM THE DEPARTING SYSTEM OF THE SHORT TERM. QUICK TRANSITION TO UPPER RIDGING AND DRY/WARM CONDITIONS ON TAP FOR FRIDAY. LOOKING TO HAVE WARMEST DAY OF THE WEEK WITH MANY AREAS REACHING THE MID TO UPPER 80S FOR HIGHS /A GOOD 10 DEGREES ABOVE NORMS/. WHILE UPPER TROUGH DIGS/AMPLIFIES INTO THE CENTRAL CONUS...STRONG GULF MOISTURE TRANSPORT WILL KICK IN ACROSS THE REGION FOR THE WEEKEND AHEAD OF A WAVE OF ENERGY SET TO BREAK AWAY FROM THE CORE OF THE UPPER TROUGH AS IT EJECTS NEWD INTO THE OHIO/TENNESSEE VALLEYS LATE SATURDAY THROUGH SUNDAY. HAVE INCREASED POPS ACCORDINGLY WITH CHANCE POPS FOR SHOWERS/STORMS MAINLY NORTH GA SATURDAY...THEN BECOME MORE WIDESPREAD SUNDAY/SUNDAY NIGHT AND RAISED TO LIKELY FOR THE NORTH. SHEAR/INSTABILITY PARAMETERS THROUGH THE PERIOD LOOK TO LINE UP BEST FOR SUNDAY IF ANY PERIOD WAS TO BE FAVORED FOR MORE OF STRONG/SEVERE CONVECTIVE POTENTIAL. MORE QUESTION EXISTS TO CLOUD COVERAGE AND DESTABILIZATION POSSIBILITY THIS FAR OUT IN THE FORECAST SO WILL NEED TO KEEP MONITOR ON THREATS. OTHERWISE A FEW WEAKER DISTURBANCES COULD INFLUENCE THE AREA MONDAY AND LATE TUESDAY...SO HAVE KEPT LOW CHANCE TO SLIGHT POPS IN FCST BUT UNCERTAINTY INCREASES AS MODEL SOLUTIONS START TO DIVERGE. BAKER && .AVIATION... 00Z UPDATE... SCATTERED SHRA/TSRA CONTINUES TO PUSH INTO WESTERN GEORGIA THIS EVENING. WHILE A GENERAL WEAKENING TREND IS EXPECTED...A TEMPO GROUP HAS BEEN INCLUDED TO ADDRESS THE HIGHEST TSRA POTENTIAL THROUGH 05Z. SCATTERED SHOWERS REMAIN POSSIBLE THROUGH TOMORROW AFTERNOON BEFORE DIMINISHING BY TOMORROW EVENING. IFR CIGS POSSIBLE LATE TONIGHT INTO EARLY MORNING WITH VFR CONDITIONS OTHERWISE EXPECTED. WINDS WILL REMAIN SOUTH SOUTHWEST THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ALL ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 83 61 87 / 50 60 20 5 ATLANTA 66 81 63 84 / 50 60 20 5 BLAIRSVILLE 61 81 54 80 / 50 50 20 5 CARTERSVILLE 65 83 60 85 / 50 50 10 5 COLUMBUS 66 81 65 87 / 70 60 30 10 GAINESVILLE 65 82 61 84 / 50 60 20 5 MACON 66 82 63 88 / 30 60 40 10 ROME 64 83 58 85 / 50 40 10 5 PEACHTREE CITY 65 82 60 85 / 60 60 20 10 VIDALIA 67 84 66 88 / 20 60 60 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....BDL AVIATION...RW
Hazardous weather outlook, Apr 27, 11:10 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1110 AM EDT WED APR 27 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1110 AM EDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS NORTH AND WEST CENTRAL GEORGIA. INSTABILITY WILL BE MODERATE AT BEST ACROSS THE REGION THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE... HOWEVER SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. THE PRIMARY THREATS FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING... GUSTY WINDS...BRIEF HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM CHANCES BECOME MORE WIDESPREAD FOR THURSDAY ALONG WITH A MARGINAL RISK FOR ISLOATED SEVERE THUNDERSTORMS. STRONG WINDS... HAIL...AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS WITH ANY STRONG TO SEVERE THUNDERSTORMS. A CHANCE OF THUNDERSTORMS RETURNS SATURDAY THROUGH TUESDAY WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS SHOULD BE SUNDAY THROUGH SUNDAY NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE RULED OUT... HOWEVER THERE REMAINS A LEVEL OF UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES FOR ANY CHANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 27, 8:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT WED APR 27 2016
GAZ052-066-280045-
HEARD GA-TROUP GA-
810 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HEARD AND NORTHWESTERN
TROUP COUNTIES UNTIL 845 PM EDT...
AT 809 PM EDT...A STRONG THUNDERSTORM WAS OVER WELCH...OR NEAR
ROANOKE...MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...PARAN...HILLCREST...ABBOTTSFORD...WARES CROSSROADS...GLENN...
TEXAS AND WARESVILLE.
LAT...LON 3337 8519 3310 8498 3302 8522 3329 8527
TIME...MOT...LOC 0009Z 235DEG 29KT 3311 8532Special weather statement, Apr 27, 8:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT WED APR 27 2016
GAZ089-090-280045-
MUSCOGEE GA-CHATTAHOOCHEE GA-
819 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND NORTHEASTERN
CHATTAHOOCHEE COUNTIES UNTIL 845 PM EDT...
AT 819 PM EDT...A STRONG THUNDERSTORM WAS OVER BIBB CITY...OR NEAR
COLUMBUS...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...UPATOI...NORTH FORT BENNING...EDGEWOOD...
EELBECK/WEST FORT BENNING...KENWOOD...VISTA TERRACE...FLAT ROCK...ROSE
HILL...AVONDALE...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND
PARK...MIDLAND...SAINT MARYS HILLS AND LAUREL HILLS.
LAT...LON 3260 8491 3258 8491 3258 8470 3256 8469
3256 8467 3252 8469 3253 8464 3249 8464
3249 8466 3237 8466 3243 8497 3244 8497
3245 8499 3246 8500 3259 8500
TIME...MOT...LOC 0019Z 271DEG 21KT 3251 8496Special weather statement, Apr 27, 8:41 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT WED APR 27 2016
GAZ079-089>091-102-280130-
MUSCOGEE GA-TALBOT GA-MARION GA-STEWART GA-CHATTAHOOCHEE GA-
841 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUSCOGEE...SOUTHWESTERN
TALBOT...NORTHWESTERN MARION...NORTHWESTERN STEWART AND CHATTAHOOCHEE
COUNTIES UNTIL 930 PM EDT...
AT 841 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UPATOI TO 9 MILES NORTHEAST OF LAKEPOINT RESORT
STATE PARK...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CUSSETA...JUNCTION CITY...GENEVA...UPATOI...NORTH FORT BENNING...OMAHA...
EELBECK/WEST FORT BENNING...BALDWINVILLE...MARION ESTATES...CHRISTOPHER...
BOX SPRINGS...JUNIPER...LOUVALE...MANTA...JAMESTOWN/SOUTH FORT BENNING
AND FLORENCE MARINA STATE PARK.
LAT...LON 3212 8505 3218 8501 3219 8497 3220 8496
3221 8498 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3229 8493 3259 8472
3258 8470 3260 8469 3269 8439 3215 8480
3209 8505
TIME...MOT...LOC 0041Z 240DEG 21KT 3256 8471 3212 8505Special weather statement, Apr 27, 8:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT WED APR 27 2016
GAZ052-053-066-280115-
HEARD GA-TROUP GA-COWETA GA-
843 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...NORTHERN TROUP AND
SOUTHWESTERN COWETA COUNTIES UNTIL 915 PM EDT...
AT 843 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FRANKLIN TO NEAR CORINTH TO 6 MILES NORTHWEST OF
LAGRANGE...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FRANKLIN...HOGANSVILLE...GRANTVILLE...CORINTH...HILLCREST...HARRISONVILLE
AND POWERS CROSSROADS.
LAT...LON 3341 8485 3327 8482 3312 8496 3310 8516
3317 8520 3328 8516
TIME...MOT...LOC 0043Z 243DEG 22KT 3329 8507 3319 8503 3311 8511Special weather statement, Apr 27, 8:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT WED APR 27 2016
GAZ066-067-280115-
TROUP GA-MERIWETHER GA-
846 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 915 PM EDT...
AT 846 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE MOUNTAIN...OR 8
MILES NORTH OF HAMILTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PINE MOUNTAIN...ODESSADALE...STOVALL AND DURAND.
LAT...LON 3305 8482 3288 8471 3287 8475 3287 8495
3290 8497
TIME...MOT...LOC 0046Z 239DEG 17KT 3288 8490Special weather statement, Apr 27, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT WED APR 27 2016
GAZ053-280145-
COWETA GA-
913 PM EDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 945 PM EDT...
AT 913 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRANTVILLE...OR 7 MILES
SOUTHWEST OF NEWNAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...GRANTVILLE...MORELAND...SHARPSBURG...TURIN...EAST NEWNAN AND
MADRAS.
LAT...LON 3346 8474 3332 8461 3322 8481 3322 8485
3321 8486 3322 8487 3322 8486 3331 8495
TIME...MOT...LOC 0113Z 237DEG 21KT 3328 8487The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:10 PM EDT | Special Weather Statement | FFC | Heard | 35 min |
| Apr 27, 8:19 PM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| Apr 27, 8:41 PM EDT | Special Weather Statement | FFC | Chattahoochee | 49 min |
| Apr 27, 8:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Apr 27, 8:46 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Apr 27, 9:22 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor | 38 min |
| Apr 28, 2:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| Apr 28, 2:44 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| Apr 28, 3:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Apr 28, 3:35 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 28, 3:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Apr 28, 7:30 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.